my child has been diagonesd with cerebral folate deficiency everything to do with his right has been effected he is unable to stand and walk for the past one and a half years. He had a grommet insertion done where he came out of the operation room with bleeding from his right ear which led to and infection after a week He was given glagy iv and flagy tab which led to him having difficulty standing he was unwell he felt dizz he vomited.He just could not stand from that day.He now has problem eating and drinking
Sorry this question has not been answered earlier for you.
Brain dysfunction (encephalopathy) is a reported side effect of Flagyl.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2010 • 1 answer
Posted 7 May 2011 • 1 answer
Posted 9 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 20 Aug 2016 • 0 answers
My psychiatrist suggested I may not be able to absorb folate an I have depression and anxiety. Have?
Posted 13 days ago • 1 answer